# SDR SCNA20201007075

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727b-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT HAND Z CHANNEL HAS MULTIPLE AREAS OF CORROSION STATION 727B-827, MARKED.  REMOVED AND REPLACED AFT CARGO LEFT HAND Z CHANNEL FROM BS 727B-827, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 146A7502 REV.  NOTE: CORROSION WAS FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS AT FASTENER LOCATIONS, PER SRM 53-00-53-1A-2.
